# SDR CMRR200603008

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: General aviation
- Aircraft: N423FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3181
- Aircraft time: 7,360 hours, 7,951 cycles
- Engine: Pwa PW306B
- System (JASC): 3160 · Central Display
- Part: Power Supply
- Part number: 7018704902
- Condition: Overtemp
- Location: Efis
- Part time: 7,360 hours, 7,951 cycles
- Component: Display Unit, Honeywell, DU870
- Component part number: 7014300902
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, H
- Precautionary procedure: K

## Discrepancy

THE EICAS HONEYWELL DU-870 DISPLAY UNIT REFERENCED HEREIN FAILED DURING GROUND OPERATIONS PRIOR TO FERRY.  THE SUSPECTED SPECIFIC COMPONENT FAILURE IS THE HIGH VOLTAGE POWER SUPPLY P/N:7018704-902 INSTALLED INSIDE THE CRT DISPLAY UNIT.  FURTHER INSPECTION WILL BE REQUIRED TO VERIFY THE EXACT CAUSE OF DU FAILURE.
